# SDR USAA20100129SB012

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Part serial: 02072R1675
- Condition: Arced
- Location: Cockpit
- Part time: 17,425 hours, 11,786 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - PILOT REPORTED ARCING AT THE TOP LEFT CORNER OF FIRST OFFICER'S FORWARD WINDSHIELD WHEN HEAT WAS SELECTED ON.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S WINDSHIELD PER JOB CARD 03L10156001.  ALSO, REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT PER MM 30-41-11.  PERFORMED SATISFACTORY OPERATIONAL CHECK OF WINDOW HEAT SYSTEM.
